Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had IUD taken. Why did I start to bleed? Why are there headaches?

I had my IUD taken on April the 20th.. On the 22nd i started bleeding , and this went on for about a week. Lately I ve had headaches that would last for days, i feel bloated, i ve using the bathroom alot (#1) and I ve been cramping like Im bout to start but i haven t. And im drinking rootbeer, which i never drink. I ve took 2 pregnancy test and both showed up negative. Is there anyway that u might know whats going on or some advise
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
It is quite normal to bleed after having an IUD taken out. Your next period should normally have come on time. Periods can be delayed or irregular due to many causes because of hormonal imbalance. If your pregnancy test is negative, I would advice you to just wait. You should get your periods soon.
If you have had previously irregular periods, see your doctor who may be able to give you medication to help regularize your periods.
Best wishes.
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor